# SDR ASOA2014090411178

- Difficulty date: August 31, 2014
- Submitted: September 4, 2014
- Operation: Air carrier
- Aircraft: N166PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15166
- Aircraft time: 15,797 hours, 10,996 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT OUT LT AND RT SIDE   REMOVED AND REPLACED THE BULBS IAW AMM 33-51-15.
